Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A factor theorem for Fréchet manifolds

Authors: R. D. Anderson and R. Schori
Journal: Bull. Amer. Math. Soc. 75 (1969), 53-56
MathSciNet review: 0233382
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126 (1967), 200-216. MR 205212
  • 2. R. D. Anderson, David W. Henderson and James E. West, Negligible subsets of infinite-dimensional manifolds, Compositio Math, (to appear). MR 246326
  • 3. Czeslaw Bessaga and Victor Klee, Every non-normable Fréchet space is homeomorphic with all of its closed convex bodies, Math. Ann. 163 (1966), 161-166. MR 201949

Additional Information


American Mathematical Society